On the Zagreb index of random m-oriented recursive trees

Document Type : Research Paper


Department of statistics, Imam Khomeini International University, Qazvin


The main goal of this paper is to study the modified $F$-indices (modified first Zagreb index and modified forgotten topological index) of random $m$-oriented recursive trees (RMORTs). First, through two recurrence equations, we compute the mean and the variance of these indices in our random tree model. Second, we show four convergence in probability based on these indices. Third, the asymptotic normalities, through the martingale central limit theorem, are given.


Main Subjects

[1] F. Bergeron, P. Flajolet and B. Salvy, Varieties of increasing trees, Lecture Notes in Comput. Sci., 581 Springer,
Berlin, (1992) 24–48.
[2] R. Dobrow and R. Smythe, Poisson approximations for functionals of random trees, Random Structures Algorithms,
9 (1996) 79–92.
[3] Q. Feng and Z. Hu, Asymptotic normality of the Zagreb index of random b-ary recursive trees, Far East. Math. J.,
15 (2015) 91–101.
[4] B. Furtula and I. Gutman, A forgotten topological index, J. Math. Chem, 53 (2015) 1184–1190.
[5] I. Gutman, On the origin of two degree-based topological indices, Bull. Cl. Sci. Math. Nat. Sci. Math., 146 (2014)
[6] I. Gutman and N. Trinajstić, Graph theory and molecular orbitals. Total π-electron energy of alternant hydrocar-
bons, Chem. Phys. Lett, 17 (1972) 535–538.
[7] P. Hall and C. C. Heyde, Martingale limit theory and its application, Probability and Mathematical Statistics.
Academic Press, Inc., Publishers, New York-London, 1980.
[8] R. Kazemi, The second Zagreb index of molecular graphs with tree structure, MATCH Commun. Math. Comput.
Chem, 72 (2014) 753–760.
[9] R. Kazemi and A. Behtoei, The first Zagreb and forgotten topological indices of d-ary trees, Hacet. J. Math. Stat,
46 (2017) 603–611.
[10] X. Li and J. Zheng, A unified approach to the extermal trees for different indices, MATCH Commun. Math. Comput.
Chem, 54 (2005) 195–208.
[11] H. M. Mahmoud, Distances in random plane-oriented recursive trees, J. Comput. Appl. Math., 41 (1992) 237–245.
[12] Y. Wang and L. Zheng, Computation on the difference of Zagreb indices of maximal planar graphs with diameter
two, Appl. Math. Comput., 377 (2020) 13 pp.